# SDR DALA2023120109874

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 9,016 hours, 4,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1011 SKIN REPAIR AT FR21LH JUST BELOW Z-520 (FLOOR LINE). FOLLOW ON ACTION AND DTE REQUIRED. CORRECTIVE ACTION: COMPLIED WITH ERA 613741-14. (0089388)
